# SDR FDEA202007171572

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605600096
- Part serial: CG2020
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAD WATER ENTRAPMENT ON THE LT EDGE OF ER13 APPROIMATELY 12 3/4 INCHES   FROM THE TRAILING EDGE AND MEASURES 1 5/8 INCHES X 2 INCHES IN SIZE.  REPAIRED THE RT ELEVATOR IAW SRM 55-21-12 PARA 5H, FIG 212.  MAJOR REPAIR.
